Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    15
  • comments
    6
  • views
    6,253

Day 60 - Im running out of foundation!

meisje92

295 views

Day 60 and still no improvement. Im getting desperate!

My back hurts a little more often than usual now.

And Ive got a sore neck. But that might be due to the fact that it's freezing outside, and I was stupid enough not to take any winter clothes with me to uni, resulting in a cold and a sore neck. Or due to a combination of Roaccutane and cold weather. Whatever.

I keep using LOADS of foundation to hide my acne, which makes me look orange, but Id rather look orange than having my face covered in red spots.

My back acne seems to be a teeensy bit better though. But maybe that's just wishful thinking..

My face is still worse than before Roaccutane, which is a little frustrating.

Going to the dermatologist in 16 days. Finally.



2 Comments


Recommended Comments

Hey!Nice to read your blog :)Keep on going, the acne will eventually go away, but it takes some time. For me it took me half a year until it was completely gone (I was on 20mg/day most of the time). Just be patient. It improves very slowly. For me every breakout was a little bit less-worse.Maybe I would stay on the 30 mg/day if I were you, especialy if your back allready hurts so much. When I went from 20 to 30 all the side effects got a lot more. That you don't see your skin improving inmediatly doesn't mean that the cure isn't working. You just have to give it some time (or some more time :-).Good luck to you! I hope it will get better soon!Oh and maybe you could try another foundation, 'cause it doesn't have to be orange ... ;)And btw, are you dutch? :)

Share this comment


Link to comment
Hey!Nice to read your blog :)Keep on going, the acne will eventually go away, but it takes some time. For me it took me half a year until it was completely gone (I was on 20mg/day most of the time). Just be patient. It improves very slowly. For me every breakout was a little bit less-worse.Maybe I would stay on the 30 mg/day if I were you, especialy if your back allready hurts so much. When I went from 20 to 30 all the side effects got a lot more. That you don't see your skin improving inmediatly doesn't mean that the cure isn't working. You just have to give it some time (or some more time :)).Good luck to you! I hope it will get better soon!Oh and maybe you could try another foundation, 'cause it doesn't have to be orange ... ;)And btw, are you dutch? :(
Thank you, that's really reassuring! My back doesn't hurt that much though, so I'll see what my dermatologist says... 10 more days.No I'm not dutch. But I'm belgian, so I do speak dutch. :-

Share this comment


Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×